MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 2, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 2, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-51-2009
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 04/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this 60 y/o female patient's left knee was revised approximately 2 years post op.Femur and tibia were revised due to osteo-lysis and femoral loosening.Surgeon removed all exactech devices and put another companies product in.Patient was last known to be in stable condition following the event.Product not returning - discarded at the hospital.
 
Additional Manufacturer Narrative
(h3) pending evaluation (d10) concomitant device(s): 4632315 - 02-012-45-2020 - lgc tibial fit tray cem sz 2f / 2t.6896919 - 200-02-35 - three peg patella 35mm.6176661 - 201-78-15 - holding pin mini sharp point 4 pk.6837191 - 201-78-81 - 3 trocar, mod.Hex 2pk.S337427 - 521-78-23 - threaded pin size 2.3 collared.S337437 - 521-78-23 - threaded pin size 2.3 collared.4579701 - 521-78-32 - threaded pin size 3.0 collarless.9000221286 - a10012 - gps implant kit v2.
 
Additional Manufacturer Narrative
(h3) the revision reported was likely the result of presumed polyethylene wear and an insufficient bond between the femoral component and the bone, which may have led to aseptic (non-infected) femoral loosening.However, the reported femoral loosening could not be confirmed as the devices were not returned for evaluation.

Brand Name
LOGIC TIB INSERT IMPL CRC, SZ 2, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key20136700
Report Number1038671-2024-03274
Device Sequence Number15303251
Product Code JWH
UDI-Device Identifier10885862230324
UDI-Public10885862230324
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-012-51-2009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Supplement Date Received by Manufacturer09/05/2024
Initial Report FDA Received Date09/04/2024
Supplement Report FDA Received Date09/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/10/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale
Patient Weight103 KG